MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 28 july 2021, neotract was made aware of a device that failed to deploy an implant during a successful prostatic urethral lift (pul).On (b)(6) 2021, upon investigation of the device, it was determined that approximately 35mm of the needle was missing and unaccounted for.The physician was notified and he stated that no needle fragment was left in the patient.As a result, no patient follow up was planned.No patient adverse events were reported.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
MDR Report Key12616020
Report Number3015181082-2021-00032
Device Sequence Number16429303
Product Code PEW
UDI-Device Identifier10814932020152
UDI-Public10814932020152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN056625
Device Lot NumberP00354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1